| Model Number |
REVEL |
| Medical Device Problem Codes |
Failure to Sense (1559); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire medical that teh revel ventilator coming in due to vent inop (ventilator inoperable) alarm and cycling power on its own.The customer confirmed that there is no patient involvement associated with this reported event.
Additional Manufacturer Narrative
Vyaire medical file identification:(b)(4).H3:02-the suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
Additional Manufacturer Narrative
Result of investigation: vyaire service technician was unable to reproduce the reported issue vent inop (ventilator inoperable) and power cycling during bench testing.Vent passed initial final test and initial alarm volume test using automated test fixture which test the total functionality of the vent.Unit was opened and inspected, no anomalies was found.Process vent thru service to meet all factory specification and standard.